# SDR DL72E021126

- Difficulty date: September 23, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- Aircraft time: 75,704 hours, 45,850 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 704082
- Condition: Leaking
- Location: Krueger Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

TOTAL LOSS OF A SYSTEM HYDRAULICS.  FOUND NR 5 LDG EDGE FLAP ACTUATOR LEAKING AT SHUTTLE VLV, REMOVED NR 5 LDG EDGE FLAP ACUATOR.  REPLACED NR 5 L/E FLAP ACTUATOR AND SHUTTLE VALVE PER JIC.  A SYS HYD READS 1.5 GALLON.  SERVICED SAME TO FULL RAN ALL PUMPS AND ENGS CKS GOOD.
